# SDR SWAA2022021022900

- Difficulty date: February 12, 2018
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N7868K
- Make and model: Boeing 737-79P
- Aircraft serial: 29364
- Aircraft time: 36,252 hours, 24,889 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LT WING) TRAILING EDGE COVE SEAL RETAINER CRACKED ABOVE #1 PYLON AFT TIP. / REMOVED AND REPLACED (LT WING) TRAILING EDGE COVE SEAL RETAINER ABOVE #1 PYLON AFT TIP IAW SRM 51-40-02-0G-0 AND IPC 57-50-00-25
